American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. A. C. Weideman. Computing the Hilbert transform on the real line . Math. Comp. 64 (1995) 745-762. MR 1277773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. Knight. Table errata: {\it Tables of Laplace transforms} [Springer, New York, 1973; MR0352889 (50 \#5375)] by F. Oberhettinger and L. Badii . Math. Comp. 50 (1988) 653-654. MR 929561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. L. Frenzen and R. Wong. A note on asymptotic evaluation of some Hankel transforms . Math. Comp. 45 (1985) 537-548. MR 804942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. Belevitch and J. Boersma. On Stieltjes integral transforms involving $\Gamma $-functions . Math. Comp. 38 (1982) 223-226. MR 637300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. L. Glasser. A class of Bessel summations . Math. Comp. 37 (1981) 499-501. MR 628710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert F. MacKinnon. The asymptotic expansions of Hankel transforms and related integrals . Math. Comp. 26 (1972) 515-527. MR 0308695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas J. Osler. An integral analogue of Taylor's series and its use in computing Fourier transforms . Math. Comp. 26 (1972) 449-460. MR 0306828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1